Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics), 2012, Issue 1(10), Pages 92–93 (Mi pfmt7)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Reflecting function and solution-periodicity of an nonautonomous cubic system

S. V. Mayorauskaya

Belarus State Economic University, Minsk
Full-text PDF (267 kB) Citations (1)
References:
Abstract: The set of nonlinear differential systems with a linear reflecting function was constructed. The set of periodic solutions of such systems was investigated.
Keywords: differential system, reflecting function.
Received: 21.11.2011
Document Type: Article
UDC: 517.925
Language: Russian
Citation: S. V. Mayorauskaya, “Reflecting function and solution-periodicity of an nonautonomous cubic system”, PFMT, 2012, no. 1(10), 92–93
Citation in format AMSBIB
\Bibitem{May12}
\by S.~V.~Mayorauskaya
\paper Reflecting function and solution-periodicity of an nonautonomous cubic system
\jour PFMT
\yr 2012
\issue 1(10)
\pages 92--93
\mathnet{http://mi.mathnet.ru/pfmt7}
Linking options:
  • https://www.mathnet.ru/eng/pfmt7
  • https://www.mathnet.ru/eng/pfmt/y2012/i1/p92
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Проблемы физики, математики и техники
    Statistics & downloads:
    Abstract page:112
    Full-text PDF :39
    References:23
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024